# SDR YYFA20140521001

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug MD 83
- Aircraft serial: 49344
- Aircraft time: 78,369 hours, 34,905 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO SMELL OF OIL IN CABIN.  LANDING WT 39400 LBS.
